# SDR GLBA20090320A

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N154GK
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 24,870 hours, 32,737 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Solenoid
- Condition: Out Of Rig
- Location: Low Pitch
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE AIRCRAFT YAWED TO THE LEFT JUST PRIOR TO TOUCHDOWN. MAINTENANCE RIGGED THE RIGHT HAND LOW PITCH SOLENOID. OPERATIONAL CHECKS WERE GOOD.
